# SDR SWI2025F01639

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FWD EQUIPMENT COMPARTMENT TRU BAY FLOOR WEB IS CRACKED IN THE RADIUS. (C-CHECK).  REPAIRED LHS FWD EQUIPMENT COMPARTMENT TRU BAY FLOOR WEB IAW GREO 670-53-11-509, REV -E.  ALL APPLICABLE STEPS OF GREO COMPLETED FOR A LEFT REPAIR.
